Properties of American option prices

Ekström, Erik (2004) Properties of American option prices. Stochastic Processes and their Applications, 114 (2). pp. 265-278. ISSN 0304-4149

[thumbnail of amopnew.pdf] PDF
Restricted to Repository staff only

Download (192kB)


We investigate some properties of American option prices in the setting of time- and level-dependent volatility. The properties under consideration are convexity in the underlying stock price, monotonicity and continuity in the volatility and time decay. Some properties are direct consequences of the corresponding properties of European option prices that are already known, and some follow by writing solutions of different stochastic differential equations as time changes of the same Brownian motion.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 60 Probability theory and stochastic processes
MSC 2010, the AMS's Mathematics Subject Classification > 91 Game theory, economics, social and behavioral sciences
Depositing User: Dr Erik Ekström
Date Deposited: 26 May 2006
Last Modified: 20 Oct 2017 14:12

Actions (login required)

View Item View Item